The Collection of
Computer Science Bibliographies

Bibliography of the journal SIAM Journal on Scientific Computing

[   About   |  Browse   |   Statistics   ]

Number of references:3924Last update:March 30, 2019
Number of online publications:3924Supported:yes
Most recent reference:2018 Info:Version 3.18"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
Department of Mathematics
University of Utah
Salt Lake City, UT 84112
This is an almost complete bibliography of the journal SIAM Journal on Scientific Computing (CODEN SJOCE3, ISSN 1064-8275), published by the Society for Industrial and Applied Mathematics (SIAM). Publication began with Volume 14, Number 1, in January 1993, as a continuation of the SIAM Journal on Scientific and Statistical Computing.
BibTeX, bibliography, SIAM Journal on Scientific Computing
Author Comments:
Data for the bibliography has been collected from the OCLC Contents1st database, from the MathSciNet database, from the bibliographies in the TeX User Group and BibNet Project collections, from bibliographies in the author's personal files, from the IEEE INSPEC databases (1985–1997), and from the computer science bibliography collection on in /pub/bibliography to which many people of have contributed. The snapshot of this collection was taken on 5-May-1994, and it consists of 441 BibTeX files, 2,672,675 lines, 205,289 entries, and 6,375 <at>String abbreviations, occupying 94.8MB of disk space. This journal is not covered by the Compendex databases.

Browsing the bibliography

Bibliographic Statistics

acknowledgement(3924), author(3924), coden(3924), fjournal(3924), issn(3924), issn-l(3924), journal(3924), journal-url(3924), month(3924), number(3924), pages(3924), title(3924), volume(3924), year(3924), bibdate(3923), doi(2829), doi-url(2829), onlinedate(1782), url(1341), mrclass(471), mrnumber(468), mrnumber-url(467), mrreviewer(178), note(74), remark(49), abstract(20), keywords(11), xxtitle(5), xxauthor(3), zmnumber(2), affiliation(1), classification(1), day(1), language(1), pubcountry(1), thesaurus(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!